# SDR IXXA05SMN281S

- Difficulty date: December 16, 2005
- Submitted: January 26, 2006
- Operation: Air carrier
- Aircraft: N722CX
- Make and model: Doug DC-8-72
- Aircraft serial: 46130
- Aircraft time: 71,621 hours, 17,096 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Part time: 71,621 hours, 17,096 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, EXTERNAL FUS.- LWR EXTERNAL SKIN DENTED, L-22L STA 364.000.  PERFORMED MAJOR REPAIR IAW FAA FORM 8110-3 NR 05582 DATE 12-23-05, SEMAN DWG NR ED 4116 DATE 12-20-05, EO SEMAN 20051439 DATE 12-23-05.  REMOVED EXISTING REPAIR DOUBLER IAW DC-8 SRM 51-1-21, PERFORMED NDT INSPECTION IAW DC-8 NDT IAW DC-8 NDT SPM PART 06-10-01-001. FABRICATED REPAIR DOUBLER (ALCLAD 7075 T6 0.080”) + (03 EA) INTERNAL FINGER DOUBLER (ALCLAD 7075 T6 0.032”) IAW SEMAN DWG # ED 4116. CLEANED, TREATED AND PRIMED AREA + REPAIR PARTS IAW DC-8 SRM 51-1-8B. APPLIED SEALANT TO FAYING SURFACES IAW DC-8 SRM 51-1-11. INSTALLED REPAIR PARTS IAW SEMAN DWG ED 4116, DC-8 SRM 51-1-12, DC-8 SRM 51-1-20D, DC-8 SRM 51-3-1.
